USP Electronic Research Repository

Items where Division is "Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences" and Year is 1998

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: H | K | V
Number of items: 4.


Ha, J. and Vanualailai, Jito (1998) A collision avoidance control problem for moving objects and a robot arm. Journal of the Korean Mathematical Society, 35 (1). pp. 135-148. ISSN 0304-9914


Kauta, John S. (1998) On semihereditary Maximal Orders. Bulletin of the London Mathematical Society, 30 (3). pp. 251-257. ISSN 0024-6093

Khan, Mohammad G.M. and Khan, E.A. and Jahan, N. (1998) Determining the optimum number of Strata-II. In: Frontiers in Probability and Statistics. Narosa Publishing House, New Delhi, India, pp. 215-225. ISBN 9788173191152


Vanualailai, Jito and Ha, J. and Nakagiri, S. (1998) A Solution to the Two-Dimensional Findpath Problem. An International Journal of Dynamical Systems, 13 (4). pp. 373-401. ISSN 1468-9367

This list was generated on Mon Jan 30 03:39:04 2023 +12.